# SDR MALA040470

- Difficulty date: June 20, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 13,159 hours, 14,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Smoke
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON BOARDING A/C CABIN FILLED WITH SMOKE.  MAINTENANCE INSPECTED A/C, SUSPECTS SMOKE CAME FROM THE SUPPLEMENTAL AIR CONDITIONING.  MAINTENANCE REMOVED AND REPLACED COMPRESSOR MOTOR.
